# SDR DALA2022031401675

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 83,435 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: RESYNCED 4R DOOR ARMING NORMAL OK FOR SERVICE. (8791404)
